# SDR AALA201512029006

- Difficulty date: December 1, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 7,678 hours, 2,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SLIDE & DOOR 2L SAYS, CHECK DOOR PRESS, ON CIDS PANEL.  SERVICED DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002-A.
